Journal of Commutative Algebra

Controlling the dimensions of formal fibers of a unique factorization domain at the height one prime ideals

Sarah M. Fleming, Lena Ji, S. Loepp, Peter M. McDonald, Nina Pande, and David Schwein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $T$ be a complete local (Noetherian) equidimensional ring with maximal ideal $\mathfrak{m} $ such that the Krull dimension of $T$ is at least two and the depth of $T$ is at least two. Suppose that no integer of $T$ is a zerodivisor and that $|T|=|T/\mathfrak{m} |$. Let $d$ and $t$ be integers such that $1\leq d \leq \dim T-1$, $0 \leq t \leq \dim T - 1$ and $d - 1 \leq t$. Assume that, for every $\mathfrak{p} \in Ass T$, $ht \mathfrak{p} \leq d-1$ and that if $z$ is a regular element of $T$ and $Q \in Ass (T/zT)$, then $ht Q \leq d$. We construct a local unique factorization domain $A$ such that the completion of $A$ is $T$ and such that the dimension of the formal fiber ring at every height one prime ideal of $A$ is $d - 1$ and the dimension of the formal fiber ring of $A$ at $(0)$ is $t$.

Article information

Source
J. Commut. Algebra, Volume 10, Number 4 (2018), 475-498.

Dates
First available in Project Euclid: 16 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.jca/1544950826

Digital Object Identifier
doi:10.1216/JCA-2018-10-4-475

Mathematical Reviews number (MathSciNet)
MR3892144

Zentralblatt MATH identifier
07003224

Subjects
Primary: 13B35: Completion [See also 13J10] 13J10: Complete rings, completion [See also 13B35]

Keywords
Completions of local rings formal fibers

Citation

Fleming, Sarah M.; Loepp, Lena Ji, S.; McDonald, Peter M.; Pande, Nina; Schwein, David. Controlling the dimensions of formal fibers of a unique factorization domain at the height one prime ideals. J. Commut. Algebra 10 (2018), no. 4, 475--498. doi:10.1216/JCA-2018-10-4-475. https://projecteuclid.org/euclid.jca/1544950826


Export citation

References

  • A. Boocher, M. Daub and S. Loepp, Dimensions of formal fibers of height one prime ideals, Comm. Algebra 38 (2010), 233–253.
  • P. Charters and S. Loepp, Semilocal generic formal fibers, J. Algebra 278 (2004), 370–382.
  • R.C. Heitmann, Characterizations of completions of unique factorization domains, Trans. Amer. Math. Soc. 337 (1993), 379–387.
  • ––––, Completions of local rings with an isolated singularity, J. Algebra 163 (1994), 538–567.
  • H. Matsumura, Commutative ring theory, Cambridge University Press, Cambridge, 1986.
  • ––––, Algebraic geometry and commutative algebra in honor of Masayoshi Nagata, in On the dimension of formal fibres of a local ring, Hiroaki Hijikata, Heisuke Hironaka and Masaki Maruyama, eds., Academic Press, San Diego, 1988.